Announcement

Collapse
No announcement yet.

solution to anorgasmia from SSRI's

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • solution to anorgasmia from SSRI's

    Just wanted to post this in case it may help others in the way it helped me. Anyways I've been on SSRI's since i was about 16, and so never knew what it was like to have a sex-life while not being on them. I've been in many relationships, and had lots of encounters with women over the years, and have always struggled with delayed orgasm.....meaning I could go and go and go. To reach orgasm, I would have to reeeaaaallyyyyy focus. I started to wonder what was wrong with me. To women, and some men, this may seem like a blessing but I assure you it's not. Sure it's cool the first time or two, until she starts to wonder why she can't make you cum fast.

    The answer to all this....just get off SSRI's. Yea, easier said than done. Also, other than the delayed orgasm, everything else about the anti-depressant has done wonders for me. So i did a lot of research, searching for options that might help. It turns out that serotonin is increased with SSRI's, while dopamine is blunted. Studies have shown that men with chronically high levels of dopamine also suffer from premature ejaculation....the opposite of my problem. The answer became clear....my dopamine was most likely shit, with sky high serotonin.

    Now I'm not here to push drugs on anyone, however I can only relate my experience and what has worked. Each person has to come to their own conclusion, and decide for themselves whether the risks/rewards are worth it. However, I've found that Yohimbine HCL, taken 15-30 minutes before sex, has completely removed the delayed orgasm. Now, this isn't a miracle drug....you still need to be horny, you still need to have working parts, but I've never found my sex drive to be the problem. People with those problems (no drive/passion/sexual bother), I'd recommend getting a full male hormonal blood panel to check on things like total testosterone/ free testosterone/ estrogen/ prolactin etc as these will effect sex drive among other things.

    Regardless, you can find yohimbine HCL 2.5mg/pill online and in select vitamin stores. This doesn't come without warnings though, it is a stimulant, and you may find yourself anxious after taking it.....I definitely notice this when i take it....however for me, the benefit completely outweighs the side effects....this may not be the case for you.

    If you or your significant other are suffering from this problem, i'd suggest researching yohimbine hcl up and talking to your doctor about it. It could make a noticeable improvement in your sex life because in addition to fixing my problem, it definitely increases sensitivity and in turn passion as well.



  • #2
    Glad you found a solution for yourself.
    "First off, welcome to the Relationship Forums, You'll come to understand that I don't pull any punches when giving my opinion/advice and I hope you're not so sensitive to what I see as the truth of the matter." Me!

    Comment


    • #3
      Or you could simply talk to your doctor about this and he can change anti-depressant class. As someone in the medical field, finding this type of post in a relationship forum is sort of alerting. Some people can read this and go ahead with it without consulting a doctor and end up with some serious side effect, specially if they don't consult the drugs that they are already taking. Im glad the OP was able to find something that helps, but it can be a problem to someone else.

      Comment


      • #4
        Originally posted by tarasoff View Post
        Or you could simply talk to your doctor about this and he can change anti-depressant class. As someone in the medical field, finding this type of post in a relationship forum is sort of alerting. Some people can read this and go ahead with it without consulting a doctor and end up with some serious side effect, specially if they don't consult the drugs that they are already taking. Im glad the OP was able to find something that helps, but it can be a problem to someone else.
        Sometimes changing to another anti-depressant can be a nightmare, and may not be desirable for a number of reasons. I agree with consulting your doctor though, which is why I suggested that in my original post. At the end of the day however, we are all responsible for what we put into our bodies. We have the free will to choose what we do and don't do. I suggest everyone do their own research, online/with doctors and choose for themselves. If you're unwilling to accept the potential consequences or uncomfortable about the "what if's", that's your personal decision and totally fine!

        Comment

        Working...
        X